# SDR JR2R20180306134

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- Aircraft time: 58,940 hours, 53,894 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Angle
- Part number: 5912175U65
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER BANANA PANEL IS CRACKED. REPLACED ANGLE IAW MD-80 SRM 51-30-2.
